2 days ago I brought my daughter into our family doctors for her 18month booster shoots. The following am she was unable to walk. she had movement but was not able to put any presure on her feet. I took her into emerg and then received a call from my doctor who informed me that the nurse administered the wrong shoots and actually gave her her 12 month shoots for a second time.
My daughter is now walking again however with a little limp. I am wondering if there are any long term effects that may cause complications when given meningococcal vacine twice within 8 months of eacchother. she also was given the previnar 13 shot for a second time which i was inform was a mistake.
I am sorry to hear that due to medical errors your daughter received double dose of vaccinations. Usually previnar 13 carries the risk of seizures, so needs to be monitored. Meningococcal vaccine can be repeated after four weeks in indicated cases. So, a repeat after 8 weeks is unlikely to cause any problem.
The limp may be due to pain of the shots. If it persists beyond 4-5 days, please consult her pediatrician immediately. Hope this helps. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.